# SDR IPXA2016100809089

- Difficulty date: September 14, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C.  LEFT WING REAR SPAR UPPER AFT FLANGE CORRODED BETWEEN XORS 480 - 500.  REPAIRED THE SPAR FLANGE IAW EA 011-5730-01-A6475 REV. IR AND EO MD11-5710-62067-A.
